March 23, 2010
Probiotics would not be taken as a laxative, if that's what you mean, although you will certainly find people who report that taking probiotics help their bowel to move better. That's because the probiotics help to restore balance and proper function to their digestive system in many ways.
Occasionally in some people, when they begin taking probiotics, they experience a bit of gas or bloating. This is because the probiotics are working hard to re-create a good environment in the gut. You can think of probiotics as your "good army", and they are fighting it out with the "bad guys". If you're having a reaction, that means there are most likely a lot of "bad guys". If you ever take a probiotic, or any other supplement for that matter, and experience more than mild discomfort, it's always a good idea to stop, allow symptoms to dispel, and start again slowly.
One thing's for sure, in these days of more and more toxins in our air, food and water, probiotics are our best defense – and good friends to have!
I hope I answered your question.
Most Users Ever Online: 63
Currently Browsing this Page:
Guest Posters: 125
Newest Members: dlhawkins, SUEJOAN, serenarousey, ktsauter, bsalinas00, ricardof
Administrators: admin (58), psapio (10), tfritz (6), renewlifesupport (330), mjohnle (0)